# SDR CA070118009

- Difficulty date: January 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,392 hours
- Engine: Ge CF343A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7090072
- Condition: Loose
- Location: Nr 2 Edp
- Component: Pump
- Component part number: 887055
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENROUTE CREW ADVISED THAT THEY HAD LOST NR 2 HYDRAULIC  SYSTEM AND WERE  DIVERTING.  CREW DECLARED AN EMERGENCY AND ADVISED PASSENGERS OF REASON. WHEN THE INCIDENT HAPPENED THE CREW HAD A HYD 2 LOW PRESSURE MESSAGE, WHEN THEY TURNED ON NR 2 PUMP (HYD PUMP 2A) MESSAGE WAS CONTINUOUSLY ON. A FEW MINUTES LATER ALL NR 2 HYD QUANTITY WAS LOST.  MAINTENANCE INSPECTION REVEALED THAT THE QUICK DISCONNECT FITTING ON THE CASE DRAIN LINE TO THE NR 2 PUMP WAS LEAKING AROUND THE BASE OF THE COUPLER.  ONCE ALL THE FLUID LEAKED OUT IT STARVED THE PUMP CAUSING IT TO MAKE METAL CAUSING ENGINE VIBRATION AND EVENTUALLY SEIZE.  THE CASE DRAIN LINE, NR2 EDP, PRESS AND CASE DRAIN FILTERS WERE REPLACED AND AIRCRAFT WAS FUNCTION
